Singular integral operators on tent spaces - Archive ouverte HAL Access content directly
Journal Articles Journal of Evolution Equations Year : 2012

Singular integral operators on tent spaces


We extend the recent results concerning boundedness of the maximal regularity operator on tent spaces. This leads us to develop a singular integral operator theory on tent spaces. Such operators have operator-valued kernels. A seemingly appropriate condition on the kernel is time-space decay measured by off-diagonal estimates with various exponents.
Fichier principal
Vignette du fichier
tent-maxreg-AKMP-revised-5.pdf (277.9 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00653244 , version 1 (19-12-2011)
hal-00653244 , version 2 (18-03-2012)



Pascal Auscher, Christoph Kriegler, Sylvie Monniaux, Pierre Portal. Singular integral operators on tent spaces. Journal of Evolution Equations, 2012, 12 (4), pp.741-765. ⟨hal-00653244v2⟩
273 View
303 Download



Gmail Facebook X LinkedIn More